MAUDE Adverse Event Report: SYNTHES GMBH TIBIAL NAIL-ADVANCED / 11 405 / STERILE; NAIL, FIXATION, BONE

SYNTHES GMBH TIBIAL NAIL-ADVANCED / 11 405 / STERILE; NAIL, FIXATION, BONE
Model Number 04.043.355S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional pro-code: hwc.(b)(6).Initial reporter is a j&j sales representative.Part #: 04.043.355s-us.Lot #: 694p121.Manufacturing site: (b)(4).Release to warehouse date: 25, march 2022.Expiry date: 29, february 2032.A manufacturing record evaluation was performed for the finished device lot and no non-conformance was identified the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, while attempting to ream, the reaming shaft would not pass over the reaming rod.It was the determined that the flanges at the tip were bent.Another shaft was used and the surgery progressed.While drilling for a proximal interlocking screw, the drill bit hit the nail and would not pass.Another screw hole was selected and successfully placed.The surgery was successfully completed.No surgical delay.No patient consequence.This complaint involves two (2) devices.This report is for one (1) tibial nail-advanced / 11 405 / sterile.This is report 1 of 2 for complaint (b)(4).

Brand Name
TIBIAL NAIL-ADVANCED / 11 405 / STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BETTLACH (CH)
muracherstrasse 3
bettlach 2544
SZ   2544
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15992396
Report Number8030965-2022-11151
Device Sequence Number5995609
Product Code JDS
UDI-Device Identifier10886982298270
UDI-Public(01)10886982298270
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.043.355S
Device Catalogue Number04.043.355S
Device Lot Number694P121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2022
Initial Report FDA Received Date12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM FLEXIBLE SHAFT 620MM; UNK - DRILL BITS: TRAUMA; UNK - REAMING RODS; UNK - SCREWS: TRAUMA
Patient Age27 YR
Patient SexMale